# SDR DALA2022072705162

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,594 hours, 15,721 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0195, -ATB- DUE TO FUEL MIGRATION AND IMBALANCE. FUEL BALANCED FOR T/O, 2 MINUTES AFTER T/O @2000FT AGL FUEL CONFIG ANNUNCIATOR LIGHT ILLUMINATED AND STAY ON. CORRECTIVE ACTION: REPLACED RIGHT TANK FLOAT SHUTOFF VALVE.  (9011428)
